First off, I want to thank you for this website. I don't know who else to turn to in times of need. This is so comforting and helpful so I thank you sincerely for doing such a great job.
Once again, I'm in trouble and I'm so angry at myself for always putting myself in this situation. My last period started on the 17th of February and it ended on Friday February 22nd. My boyfriend and I had unprotected sex last night and he ejaculated inside me (he didnt pull out in time) I'm so mad Amd I freaked out and we immediately went to the pharmacy and I took norlevo about 1 hour after it happened. Please tell me what are the chances of me getting pregnant? What's supposed to happen now that I took norlevo, what should I expect? My next expected ovulation date is the 3-4 march. I've been pregs before but he had ejaculated on my ovulation day. Please help I need to calm down.
How about we also talk about how to better negotiate sex and safer sex and contraception? Withdrawal is one of the least effective methods of contraception there is -- and isn't safer sex at all -- and clearly, it's failed for you like it does for many people (and for the reason it usually does).
-------------------- Heather Corinna, Executive Director & Founder, Scarleteen About Me • Get our book! Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead Posts: 68208 | From: An island near Seattle | Registered: May 2000
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.